# SDR SWIA201332899

- Difficulty date: February 26, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 25,648 hours, 20,673 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN THE SERVICE DOOR FROM OUTSIDE.  (FLT 4498)  CLEANED SERVICE DOOR PLUNGER OUTSIDE HANDLE DOOR.  OPS CHECK GOOD.
